# SDR SWIA202055583

- Difficulty date: December 9, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PASSENGER DOOR FWD AND AFT DEFLECTORS P/N 601R31902-375 AND P/N 601R31902-376.  C-CHECK RO 1/17/2021.  LOCATED AND DRILLED NEW FWD AND AFT DEFLECTORS P/N 601R31902-375 AND P/N 601R31902-376, REF CRJ700 SRM 51-40-11-001-001-A01.  INSTALLED NEW DEFLECTORS, REF CRJ700 SRM 51-42-13-001-001-A01.
